Jump to content
rllmuk

davejm

Donor
  • Content Count

    7,302
  • Joined

  • Last visited

About davejm

Profile Information

  • Gender
    Male

Recent Profile Visitors

4,864 profile views
  1. Closer the better. If you're sitting quite close to a 50" screen, you should be able to get a nice wide realistic field of view.
  2. The good news is that the latest version of the results companion seems to be working, with all the results files...
  3. @Thor bashing out a time 4 seconds faster than me without even trying I've played 200 hours of ACC now and I still suck.
  4. I've created a thread for the league... It's mainly to act as a reference for the league info and results, for easy access (rather than information getting lost in this thread). Let's continue to use this thread for discussion (to maintain visibility of the thread, in the hope of attracting new people); but I'll post up the results and stuff in there and here when the times comes.
  5. Current EntryList How to Register You can enter at any point during the season! To register, send me the following by PM:- Your preferred driver number Check out the current entrylist above, and choose any unused number. Your Steam ID (ID64) To find out this number, go to the following website: https://steamidfinder.com/lookup I'll respond back with the server password that is required for entering the multiplayer server.
  6. Welcome to the inaugural rllmuk GT World Challenge! Over the course of the GT World Challenge championship, competitors will take part in Endurance and Sprint cup races. The rllmuk GT World Challenge champion will be crowned. Provisional Schedule Scoring System Points will be awarded as per the below table. For ‘Sprint Cup’ events, points will be available for each of the two races; ensuring the same number of points available from week to week. A point will be awarded for the best qualifier. Competitors will be awarded points in their top 5 performing race weeks; so their worse performing result from the 6 week schedule will be scrubbed. Weather Simulation The server will be configured (as best as possible) to simulate realistic weather conditions. Ambient temperature will be set to the average daily temperature on that circuit, at the time of the year that the 2019 Blancpain GT Series race was hosted there (which is how Kunos have simulated the day/night cycle for the tracks). Time of day (session start time) and changing weather will affect the actual temperatures you see on track; but in single player modes using the ambient temperature noted in the schedule combined with the time of session start should somewhat emulate track temps you should see on server. The server requires configuration of a base cloud level between 0.0–1.0 and a “weatherRandomness” value between 1-4. The schedule will indicate the conditions common to the track at the time of year, and during the time leading up to the race we will carry out testing (within reason!) to ensure a high likelihood of experiencing the stated conditions. For example, if its common to see an overcast track with a chance of rain we will use values to aim for a high likelihood of seeing those conditions across X number of simulated sessions. If racing at track that is sunny 99% of the time with almost no chance of rain; values will be used to ensure that those conditions would present during almost all simulated sessions. Extreme Weather In the unlikely event of extreme weather (storms), ‘red flag’ will be called. The server saves the qualification result for use in such a scenario, so the server session will be cancelled and restarted. Racers will be notified over Discord when the server has been restarted. Endurance Race Regulations and Timings Practice Time: 18:00 until 20:15 (135 minutes) Qualification Time: 20:15 until 20:30 (15 minutes) Race Time: 20:30 until 21:30 (60 minutes) 1 mandatory pit stop No pit window (pit when you like) Pit for a change of tyres AND/OR fuel (it doesn’t matter) Conditions A 4x time multiplier will be applied to endurance races; so expect quicker than average change in track conditions (day/night cycle, air and track temps, and weather variation). Sprint Race Regulations and Timings Practice Time: 18:00 until 20:15 (135 minutes) Qualification Time: 20:15 until 20:25 (10 minutes) Race 1 Time: 20:25 until 20:50 (25 minutes) Grid position will be based on pre-race qualifying No mandatory pit stop Race 2 Time: 21:05 until 21:30 (25 minutes) Grid position will be based on a reverse of the race 1 finishing positions No mandatory pit stop Important After the end of the first race the server will be stopped so I can reconfigure it for the second race. I'll notify everyone on Discord when available; but I anticipate this will only take a couple of minutes. When back up we'll be placed in a short practice session while we wait for everyone to re-join. At 21:05 I'll start the race, so please ensure you've re-joined by then.
  7. I am too in IE. Seems to work fine in Chrome and Edge though, it seems.
×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. Use of this website is subject to our Privacy Policy, Terms of Use, and Guidelines.